# SDR SIMA201911086001

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 46,477 hours, 41,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 B/C OVERHEAD EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED 12 B/C OVERHEAD EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-07-04. OPS CHECK GOOD.
